# SDR IPXA2576120

- Difficulty date: October 26, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT 15000 FT AND 330 IAS,  BIRD STRIKE IN NOSE AREA. SMOKE IN COCKPIT.  REPAIRED TEE FITTING IAW EO B757-5310-49118A AND SAA EA 757-5310-A4379, REV IR.
